# SDR UALA2012102206052

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 64,232 hours, 22,575 cycles
- Engine: Pwa PW2037
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Defective
- Location: Vibration Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH VIBRATION INDICATORS BLANK ALL OTHER ENGINE INDICATIONS NORMAL.  REPLACED ENGINE VIBRATION MONITOR UNIT, TESTED OKAY.
